# SDR YENA2021113000802

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frm 85 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION;  CORROSION IN ANGLE AT CF III INTERNAL STRUCTURE LOCATED BETWEEN FR 85 AND STRG 19L ; REFERENCE; TOMX WO# 1708 NR# 00428 ANGLE AT CF III INTERNAL STRUCTURE LOCATED BETWEEN FR 85 STGR 19L WAS REPLACED PER EMB190 SRM 51-43-01 AND SRM 51-43-03.
